Home > Research > Publications & Outputs > A series solution of the exact equation for thi...

Associated organisational unit

View graph of relations

A series solution of the exact equation for thick orthotropic plates

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>1990
<mark>Journal</mark>International Journal of Solids and Structures
Issue number7
Number of pages6
Pages (from-to)773-778
<mark>Original language</mark>English


By considering three-dimensional elasticity without any initial assumptions, the authors obtain the state equations for an orthotropic body. A series solution for a simply supported rectangular thick plate with arbitrary ratio between thickness and width under any given load is presented. Every fundamental equation of three-dimensional elasticity can be exactly satisfied and all the nine elastic constants can also be taken into account by the present method. Numerical results are obtained and compared with those of Reissner's and Ambartsumyan's theories and some references.